# SDR BAGA2025052100008

- Difficulty date: May 17, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N206BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55143
- Aircraft time: 8,620 hours, 3,547 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Control
- Condition: Malfunctioned
- Location: Zone 300
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED RUDDER INPUTS OR YAW MOTION INFLIGHT. BECOMING LARGER DURING DESCENT THROUGH 10000 AND COINCIDING WITH SPEED REDUCTION (AUTOPILOT IN CONTROL). PERFORMED AUTOFLIGHT CONTROL SYSTEM TEST, WITH NO ANNOMOLIES NOTED AND NO FAULTS.
